Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 49, no. 2
Francesco Tulone

Generality of Henstock-Kurzweil type integral on a compact zero-dimensional metric space

Detaily:

Rok, strany: 2011, 81 - 88
Kľúčové slová:
Henstock-Kurzweil integral, Perron integral, Lebesgue integral, derivation basis, compact zero-dimensional metric space, major and minor function

O článku:

A Henstock-Kurzweil type integral on a compact zero-dimensional metric space is investigated. It is compared with two Perron type integrals. It is also proved that it covers the Lebesgue integral.

Ako citovať:

ISO 690:
Tulone, F. 2011. Generality of Henstock-Kurzweil type integral on a compact zero-dimensional metric space. In Tatra Mountains Mathematical Publications, vol. 49, no.2, pp. 81-88. 1210-3195.

APA:
Tulone, F. (2011). Generality of Henstock-Kurzweil type integral on a compact zero-dimensional metric space. Tatra Mountains Mathematical Publications, 49(2), 81-88. 1210-3195.